×

A concrete ideal multiplication for algebraic systems and its relation to congruence distributivity. (English) Zbl 0419.08001


MSC:

08A30 Subalgebras, congruence relations
08B10 Congruence modularity, congruence distributivity
06C05 Modular lattices, Desarguesian lattices
06B10 Lattice ideals, congruence relations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] E. P. Armendariz andJ. W. Fischer, Regular P.I.-rings. Proc. Amer. Math. Soc.39, 247-251 (1973).
[2] G.Birkhoff, Lattice Theory. Providence R.I. 1967.
[3] P. M.Cohn, Universal algebra. New York 1965.
[4] R. Freese andB. J?nsson, Congruence modularity implies the Arguesian identity. Algebra Universalis6, 225-228 (1976). · Zbl 0354.08008
[5] G. Gierz andK. Keimel, A lemma on primes appearing in algebra and analysis. Houston J. Math.3, 207-224 (1977). · Zbl 0359.06015
[6] J.Hagemann and C.Herrmann, Arithmetical locally equational classes and representation of partial functions. To appear in Coll. Math. Soc. J. Bolyai, Universal Algebra Conf. Esztergom 1977. · Zbl 0493.08005
[7] T. K. Hu, Locally equational classes of universal algebras. Chinese J. Math.1, 143-165 (1973). · Zbl 0371.08003
[8] B. J?nsson, Algebras whose congruence lattices are distributive. Math. Scand.21, 110-121 (1972). · Zbl 0167.28401
[9] K. Keimel, A unified theory of minimal prime ideals. Acta Math. Ac. Sci. Hung.32, 51-69 (1972). · Zbl 0265.06016
[10] L. G. Kov?cs andM. F. Newman, Minimal verbal subgroups. Proc. Cambridge Phil. Soc.62, 347-350 (1966).
[11] R.McKenzie, Paraprimal varieties: a study of finite axiomatizability and definable principal congruences in locally finite varieties. To appear in Algebra Universalis. · Zbl 0383.08008
[12] F.Maeda, Kontinuierliche Geometrien. Berlin 1958.
[13] I. A. Mal’cev, On a general theory of algebraic systems (russian). Mat. Sbornik53, 3-20 (1954).
[14] I. A.Mal’cev, Algebraic Systems. Berlin 1973.
[15] J. D.H. Smith, Mal’cev varieties. Berlin 1976. · Zbl 0344.08002
[16] O. Steinfeld, Primelemente und Primradikale in gewissen verbandsgeordneten algebraischen Strukturen. Acta Math. Ac. Sci. Hung.19 243-261 (1968). · Zbl 0165.03002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.